# SDR USAA010685

- Difficulty date: June 5, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fs 1463
- Part time: 41,770 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ATTACH ANGLE CRACKED .75 INCH, RIGHT UPPER PYLON ATTACH ANGLE CANTED STATION 1464.  STOP DRILLED CRACK PER TYPICAL REPAIR 54-10-06A.  (M)
